# SDR ASOA05199

- Difficulty date: March 4, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1104SD100101
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4571 - DURING APPROACH INTO YUL FROM ATL, UPON SELECTING THE FLAPS TO EIGHT DEGREES A FLAP FAIL CAUTION MESSAGE WAS RECEIVED WITHT THE FLAP INDICATOR SHOWING ZERO DEGREES.  THE QRH WAS COMPLIED WITH AND THE CREW REQUESTED EMERGENCY VEHICLES TO BE ROLLED AS A PRECAUTION.  A ZERO FLAP LANDING WAS ACCOMPLISHED WITH THE AIRCRAFT LANDING SAFELY.  MAINTENANCE INSPECTED THE FLAPS AND RESET THE FLAPS SYSTEM IAW ASA EO 600-27-0004.  NO DEFECTS WERE NOTED AND SYSTEM OPERATIONS WERE GOOD.  UPON FURTHER INSPECTION MAINTENANCE FOUND THE LEFT AND RIGHT NR 1 AND THE RIGHT NR 4 FLEX SHAFTS DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT NR 1 AND THE RIGHT NR 4 FLEX SHAFTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT
